Squares of automorphic forms on quaternion algebras

Böcherer, Siegfried ; Schulze-Pillot, Rainer

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of Number Theory
Volume: 76
Issue number: 2
Page range: 194-205
Place of publication: Orlando, Fla.
Publishing house: Elsevier
ISSN: 0022-314x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Böcherer, Siegfried ; Schulze-Pillot, Rainer (1999) Squares of automorphic forms on quaternion algebras. Journal of Number Theory Orlando, Fla. 76 2 194-205 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item